MAUDE Adverse Event Report: FEHLING INSTRUMENTS GMBH & CO. KG CERAMO FEHLING PUNCH; EJECTOR PUNCH

FEHLING INSTRUMENTS GMBH & CO. KG CERAMO FEHLING PUNCH; EJECTOR PUNCH
Model Number NNR-0F
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
A cervical kerrision broke during the procedure while in use.All pieces wer retrieved by the surgeon.
 
Additional Manufacturer Narrative
Based on the lot number, we have checked the dhr: no findings we will examine the device as soon as possible.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the lot number, we have checked the dhr: no findings.The foot of the punch broke off, but the broken piece wasn't returned.Microscope photos show serious deformations of the cutting edge of the slider.Based on these findings, we assume that the breakage was caused by overloading due to cutting too hard material.(see enclosed pictures) the punch is made of hardened steel and is used for punching bone structures thinned out by milling.When used properly, it is not possible for lippage of this type to occur on the cutting edge.A material or manufacturing defect can be ruled out due to the homogeneous structure of the fracture surface.

Brand Name
CERAMO FEHLING PUNCH
Common Device Name
EJECTOR PUNCH
Manufacturer (Section D)
FEHLING INSTRUMENTS GMBH & CO. KG
hanauer landstr. 7a
karlstein, bavaria 63791
GM  63791
Manufacturer (Section G)
FEHLING INSTRUMENTS GMBH & CO. KG
hanauer landstr. 7a
karlstein, bavaria 63791
GM   63791
Manufacturer Contact
esther bauer
hanauer landstr. 7a
karlstein, bavaria 63791
GM   63791
MDR Report Key13657803
Report Number9615005-2022-80006
Device Sequence Number17344677
Product Code HAE
UDI-Device Identifier04058749063394
UDI-Public04058749063394
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNNR-0F
Device Catalogue NumberNNR-0F
Device Lot NumberX17J543WM
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer02/23/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown